MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON INSERT PSR NUM3 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON INSERT PSR NUM3 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 8532-G-309-E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Primary tka surgery was performed on (b)(6) 2024.Tka insert was dislocated on (b)(6) 2024.Revision surgery was performed on (b)(6) 2024.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding dislocation involving a triathlon insert was reported.The event was confirmed via clinician review of the provided medical records.Method & results: device evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: a review of the provided medical records by a clinical consultant stated the following comments: conclusion/assessment: revision surgery performed for mal seating and subsequent dislocation of a polyethylene bearing.Event confirmation: the event, mal seating/dislocation of a polyethylene component can be confirmed.The revision surgery cannot be confirmed.Root cause: the root cause for the polyethylene dislocation would be mal seating.The root cause of the unconfirmed revision would be dislocation of the polyethylene.Device history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusion: a review of the provided medical records by a clinical consultant stated the following comments: conclusion/assessment: revision surgery performed for mal seating and subsequent dislocation of a polyethylene bearing.Event confirmation: the event, mal seating/dislocation of a polyethylene component can be confirmed.The revision surgery cannot be confirmed.Root cause: the root cause for the polyethylene dislocation would be mal seating.The root cause of the unconfirmed revision would be dislocation of the polyethylene.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
X3 TRIATHLON INSERT PSR NUM3 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19839254
Report Number0002249697-2024-01034
Device Sequence Number17867474
Product Code JWH
UDI-Device Identifier07613327481303
UDI-Public07613327481303
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190402
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8532-G-309-E
Device Lot NumberW81N77
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/06/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient RaceAsian